# SDR USAA2012071600014

- Difficulty date: June 28, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING BETWEEN FR66 TO FR68, S23L.  REPLACED CENTER FITTING BETWEEN FR66 TO FR68, S23L IAW A320 SRM 51-72-11 AND AIRBUS DRAWING D53480505.
